# SDR GTIA9800117

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 381 - SLIDE PACK CAME LOOSE FROM GALLEY DOOR.  REINSTALLED SLIDE PACK COVER AND SLIDE ON GALLEY DOOR RIGHT SIDE OF AIRCRAFT.  (M)
